메뉴 건너뛰기




Volumn 24, Issue 3, 2001, Pages 283-301

Local projective model structures on simplicial presheaves

Author keywords

Closed model categories; Motivic homotopy theory; Simplicial presheaves

Indexed keywords


EID: 1042297465     PISSN: 09203036     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1013302313123     Document Type: Article
Times cited : (68)

References (14)
  • 1
    • 0000790006 scopus 로고
    • Algebraic K-theory and generalized sheaf cohomology
    • Springer, New York
    • Brown, K. S. and Gersten, S. M.: Algebraic K-theory and generalized sheaf cohomology. In: Lecture Notes in Math. 341, Springer, New York, 1973, pp. 266-292.
    • (1973) Lecture Notes in Math. , vol.341 , pp. 266-292
    • Brown, K.S.1    Gersten, S.M.2
  • 4
    • 0002717932 scopus 로고
    • Théorie des topos et cohomologie étale des schémas (SGA 4)
    • 270, Springer
    • Grothendieck, A., Artin, M. and Verdier, J.-L.: Théorie des topos et cohomologie étale des schémas (SGA 4), Lecture Notes in Math. 269, 270, 305, Springer, 1972-1973.
    • (1972) Lecture Notes in Math. , vol.269-305
    • Grothendieck, A.1    Artin, M.2    Verdier, J.-L.3
  • 8
    • 0002042207 scopus 로고
    • Simplicial presheaves
    • Jardine, J.: Simplicial presheaves, J. Pure Appl. Algebra 47(1) (1987) 35-87.
    • (1987) J. Pure Appl. Algebra , vol.47 , Issue.1 , pp. 35-87
    • Jardine, J.1
  • 9
    • 0000792164 scopus 로고
    • Stabie homotopy theory of simplicial presheaves
    • Jardine, J.: Stabie homotopy theory of simplicial presheaves, Canad. J. Math. 39(3) (1987) 733-747.
    • (1987) Canad. J. Math. , vol.39 , Issue.3 , pp. 733-747
    • Jardine, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.